5-MeO-MiPT: What We Know



5-MeO-MiPT is a psychedelic in the tryptamine class. It’s uncommon relative to LSD and psilocin, but it has been used for a couple of decades. It’s not a very …

39 Comments

  1. It seems YouTube’s strike/restriction system is still overstepping its bounds. After receiving and beating a few strikes that threatened to shut down the channel in February/March, I thought this issue had been resolved. I was wrong.

    Yesterday I received a new strike, removing my ability to livestream. If I get another then TDC’s ability to upload will temporarily be removed.

    None of TDC’s content seems to be in violation of the guidelines, but because it’s about drugs, the videos are still being removed.

    I believe TDC will remain on YouTube, though even if something were to happen it would not go away, I’d simply move to other platforms. The most important thing for ensuring the sustainability of TDC is funding, which exclusively comes from donations since TDC doesn’t use ads or sponsors.

    If you want to help, you can find all of the donation options here: https://thedrugclassroom.com/support/

  2. Someone I know took 50mg of mipt with 100mg of met. They had a wonderful time until the comedown caused them a severe panic attack, and haven't been able to use psychedelics since. For a few months after, they still saw patterns when they closed their eyes. Mushrooms even at 1g doses cause them the same panic. They've also experienced panic for no apparent reason for a little over a year since that day. The panic was multiple times a day to start and has since tapered down to once or twice a month. They were wondering if that night caused the other panic episodes to manifest and science behind it. They had the same dose from the same batch just weeks before with no negative effects. Thanks for taking your time to read this and thank you for the video!

  3. You should do a video on isotretinoin. Not a psychoactive compound, which is what you usually cover, but a drug with a relatively high-risk safety profile whose mechanism of action is only recently being unveiled.

  4. Hi Seth! I recently became a subscriber and am impressed with how thorough and objective you are in your explanations. I also find it interesting that you have so much information on substances with a very short history of use. Have you thought about making a video on ephenidine?

  5. Can you do 4-aco-dmt and touch on the fact then when ROA bipasses the liver ( IV, rectal, or vaporized as a free base) it has instantaneous effects on its own before its turned into psilocin, effects much different to psilocin and more reminiscent of dmt because of the rush and visuals. I can confirm this to be true, i did more than just read this on a forum if you know what i mean.

  6. Since you know a lot about medications I could really use your help last week I thought I was having a lot of symptoms that are like serotonin syndrome. I stopped some of my meds to see if I would feel better this is what I'm on Seroquel 400 mg lithium 300 mg twice a day Wellbutrin 450mg well so adderal 40 mg long-acting clonidine 0.1 Suboxone 24 mg metformin 5oomg lisinopril.hydrochloro 10..12.5 tabs Gabapentin 300 mg 3 times a day..baclofen 10 mg three times a day….pantoporazole 40mg and for breathing Brio and lncruse… if you can can you tell me if that would cause serotonin syndrome?

  7. Took an unknown amount of this at uni this year. Rough come up but I remember feeling like listening to music felt better than sex.
    Also fell in love with my girlfriend on this trip.

Leave a Reply

Your email address will not be published.


*